# SDR R61A2018090210921

- Difficulty date: August 21, 2018
- Submitted: September 2, 2018
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 11,902 hours, 8,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN FLOOR FR 14 FLOOR WEB CORRODED 0-14" INBD OF R1 DOORWAY 2 EACH LOCATIONS. MX REMOVED AND REPLACED WEB PN 170-05663-005 IAW SRM 53-10-10, 51-40-08, ETD2011-190/01333 REVC. AC REMAINS IN IND FOR COMPLETION.
